Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Republicangirl

accutane destroys your hair

Recommended Posts

I would rather have hairloss than to deal with acne! Accutane is a voluntary treatment! If a person is more concerned about their hair than their skin they shouldn't take accutane!

BTW- The title should say "Accutane CAN destroy your hair" OR "Accutane destroyed MY hair"

K

Share this post


Link to post
Share on other sites

Current statistics state that about 10% of people with experience hair thinning. However, this should be TEMPORARY. Don't let the scaremongers put you off unnecessary - look at the facts and the availability statistics and make an informed choice on the whole picture.

Share this post


Link to post
Share on other sites

I don't have to wash my hair every day. Sometimes I can go for three days without washing it, it's still dry and smells fine.

Share this post


Link to post
Share on other sites

I have a terrible case of dandruff, maybe its not traditional dandruff because its not oil, its all the peeling skin from my scalp and I keep having flakes falling off my head that take 10 hairs with it. Though I dont seem to be shedding much more than usual from internal forces.

Share this post


Link to post
Share on other sites

Energizer - has that been going on a long time? It's very common to have scalp peeling for a couple weeks but then it tends to stop. It helps if you moisturize your scalp with a light weight leave-in conditioner, minimize shampooing but use conditioner.

Share this post


Link to post
Share on other sites

Hi guys,

I wrote a topic earlier about hair loss and accutane. I think if you said that you prefer your hair than your skin maybe you don't need accutane at all ... I am saying that because if you really have acne and looking at you scar and thinking "it has to stop" maybe you won't say that. After 9 months after accutane I am still losing my hair but it is not noticeable yet. I am taking some pics every months and it does not look worse. I will se my dern next month and I will discuss with her about that issue and see other medical condition (vitamin deficiency). My acne is better although I still break out but not as bad as before. My husband said that my skin improve 75% and I am looking about a good make up which will help. I was not aware about hair loss accutane (honestly I was more scare to have my liver destroy forever, you can see that when I decided to go I though about the worst thing that could happen). Saying that I like you my hair falling is untrue, saying that I am concern is true but like someone said earlier, accutane is volontary medication no one forces us to take it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×